Multidimensional random walks in random environments with subclassical limiting behavior


Journal Article

In this paper we will describe and analyze a class of multidimensional random walks in random environments which contain the one dimensional nearest neighbor situation as a special case and have the pleasant feature that quite a lot can be said about them. Our results make rigorous a heuristic argument of Marinari et al. (1983), and show that in any d<∞ we can have (a)Xn is recurrent and (b)Xn∼(log n)2. © 1986 Springer-Verlag.

Full Text

Duke Authors

Cited Authors

  • Durrett, R

Published Date

  • March 1, 1986

Published In

Volume / Issue

  • 104 / 1

Start / End Page

  • 87 - 102

Electronic International Standard Serial Number (EISSN)

  • 1432-0916

International Standard Serial Number (ISSN)

  • 0010-3616

Digital Object Identifier (DOI)

  • 10.1007/BF01210794

Citation Source

  • Scopus